Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Matrix variate $\theta$-generalized normal distribution


Authors: A. K. Gupta and T. Varga
Journal: Trans. Amer. Math. Soc. 347 (1995), 1429-1437
MSC: Primary 62H10; Secondary 60E05, 62E15
DOI: https://doi.org/10.1090/S0002-9947-1995-1277112-9
MathSciNet review: 1277112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the matrix variate $\theta$-generalized normal distribution is introduced. Then its properties are studied. In particular, it is proved that this distribution has maximal entropy in a certain class of distributions.


References [Enhancements On Off] (What's this?)

    R. Goodman and S. Kotz, Multivariate $\theta$-generalized normal distributions, J. Multivariate Anal. 3 (1973), 204-219. K. Gupta and T. Varga, Characterization of matrix variate normal distributions, J. Multivariate Anal. 41 (1992), 80-88. ---, Elliptically contoured models in statistics, Kluwer Academic, Dordrecht, 1993. J. Muirhead, Aspects of multivariate statistical theory, Wiley, New York, 1982.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 62H10, 60E05, 62E15

Retrieve articles in all journals with MSC: 62H10, 60E05, 62E15


Additional Information

Keywords: Normal distribution, matrix random variables, moments, characterization
Article copyright: © Copyright 1995 American Mathematical Society